Skip to main content
Log in

Der Zusammenhang zwischen den Maxwellschen Gleichungen für Dielektrika und den atomistischen Ansätzen von H. A. Lorentz u. a.

  • Published:
Zeitschrift für Physik

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Faxén, H. Der Zusammenhang zwischen den Maxwellschen Gleichungen für Dielektrika und den atomistischen Ansätzen von H. A. Lorentz u. a.. Z. Physik 2, 218–229 (1920). https://doi.org/10.1007/BF01328728

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01328728

Navigation